PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 43 [1] (2009)Páginas 35--42

A direct proof of Noether's second isomorphism theorem for abelian categories

Renata Barros
Instituto Federal do Rio de Janeiro, Rio de Janeiro, Brasil
Dinamérico Pombo Jr.
Universidade Federal Fluminense, Rio de Janeiro, Brasil

Resumen.Obtenemos una demonstración directa y simple del segundo teorema de isomorfismo de Noether para categorías abelianas.

Abstract. A direct and simple proof of Noether's second isomorphism theorem for abelian categories is obtained.

Palabras claves. Abelian categories, Noether isomorphism theorem.

Codigo AMS. 18E10

Archivo completo : Formato [PDF] (820 K).